# SDR IPXA2024100929642

- Difficulty date: September 27, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 67,310 hours, 23,080 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Drain
- Condition: None
- Location: Modification
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADD SDR FOR EO-82173-JIC001 (FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF BS 1725.5 BETWEEN S-36L AND S-36R).  ACCOMPLISHED SDR. PERFORM MODIFICATION & ACCOMPLISHED UPS EO-82173-JIC001
